Received Sep 1, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| TDAP | TDAP (BOOSTRIX) | GLAXOSMITHKLINE BIOLOGICALS | 1 | 95P4M | IM / LA |
Systemic: Fainting / Unresponsive-Mild, Systemic: Tingling (specify: facial area, extemities)-Medium, Additional Details: PATIENT VERY NERVOUS ABOUT IMMUNIZATIONS BUT WERE REQUIRED FOR SCHOOL, PT HAD HAD ISSUE WITH TB TEST RECENTLY AT OTHER PROVIDER. PT TURNED TO MOTHER AND SAID SHE WAS READY FOR IMZ. GAVE BOOSTRIX THEN FLU. SHE SAID SHE FELT FAINT. SHE CLOSED EYES, APPEARED TO FAINT. SHE HAD TREMORS FOR ABOUT 30-45SEC. SHE CAME BACK TO CONCIOUSNESS. SHE WAS IMMEDIATELY COHERENT BUT COMPLAINED OF TINGLING IN HANDS. I ASKED PARENT IF SHE WANTED EMS TO BE CALLED. SHE REFUSED AS DID PATIENT. , Other Vaccines: VaccineTypeBrand: FLUCELVAX; Manufacturer: SEQIRUS; LotNumber: 406981; Route: intramuscular; BodySite: left arm; Dose: 1; VaxDate: 08/19/2025